MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ESR BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ESR BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 369741
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd vacutainer® esr blood collection tubes had an issue with low draw.The following information was provided by the initial reporter, translated from (b)(6) to english: during use, the customer found 1ea tube has low draw issue.
 
Event or Problem Description
It was reported that during use of the bd vacutainer® esr blood collection tubes had an issue with low draw.The following information was provided by the initial reporter, translated from chinese to english: during use, the customer found 1ea tube has low draw issue.
 
Additional Manufacturer Narrative
Correction: g.1.Manufacturing location: becton, dickinson & co.(broken bow).H.6.Investigation summary: bd had not received samples or photos from the customer facility for evaluation.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to this issue through capa 260774 and potential causes have been identified.As a result, corrective actions have been established and are in the process of being implemented.H3 other text : see section h.10.

Brand Name
BD VACUTAINER® ESR BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9321535
Report Number1917413-2019-02350
Device Sequence Number14002487
Product Code JKA
UDI-Device Identifier50382903697415
UDI-Public50382903697415
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number369741
Device Lot Number9065864
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;